# SDR DALA2024040904251

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,484 hours, 24,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1787-1864
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 SECONDARY NRC IN REF NRC #00137: CORROSION ON INTERNAL SKIN BTW STA 1787.45 AND 1864 AND STGRS 25L TO 27L AT AFT ACCESORY COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00193: CORROSION INTERNAL SKIN BTW STA 1787.45- 1825 AND STA. 1850-1864 AND STGRS 25L-27L AT AFT ACCESORY COMPARTMENT WAS REMOVED PER B757-300 SRM. MEASUREMENT THICKNESS WAS ACCOMPLISHED ON INTERNAL SKIN BTW STA 1787.45-1825 AND STA. 1850-1864 AND STGRS 25L-27L AT AFT ACCESORY COMPARTMENT. ORIGINAL THICKNESS AREA IS WITHIN LIMITS PER B757-300 SRM, AND INTERNAL SKIN BTW STA 1825-1850 AND STGRS 25L-27L AT AFT ACCESORY COMPARTMENT WAS REPAIRED PER ER/A 617034-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 617034-14 REV. 2.
